MAUDE Adverse Event Report: OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number 990061-070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Blood Loss (2597); Pericardial Effusion (3271)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation is still in progress ,follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that after cryo ablation procedure patient had low blood pressure.The physician concluded the patient had a pericardial effusion resulting from cardiac tamponade.The reason for and time of the tamponade is unknown.A pericardiocentesis was performed, successfully increasing the blood pressure, but it did not stop the bleeding.The patient was transferred to cardiac surgery to stop the bleeding and close the tamponade; the bleeding was stopped successfully but the patient became hemodynamically unstable.The patient was transferred to the intensive care unit for monitoring and hemodialysis was performed.The patient passed away during the night.Date of death is (b)(6) 2019.Cause of death is cardiac tamponade lead to pericardial effusion.The reason and the time of the tamponade is unknown.No additional information available.No product malfunction reported.
 
Additional Manufacturer Narrative
The device was used for treatment.There was no product performance issue reported.The device was not returned for evaluation, therefore, the clinical observation could not be confirmed.The investigation will focus on the documentation review.The device history records were reviewed to confirm that the devices passed all applicable in process and final inspections based on the investigation, a capa is not required as there was no issue reported for the device performance or quality.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key9452435
Report Number1035166-2019-00118
Device Sequence Number14104795
Product Code DYB
UDI-Device Identifier00643169530591
UDI-Public00643169530591
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model Number990061-070
Device Catalogue Number990061-070
Device Lot NumberC1-16799
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;